基本信息

杨鹏宇 男 博导 中国科学院数学与系统科学研究院
电子邮件: yangpengyu@amss.ac.cn
通信地址: 中关村东路55号
邮政编码:
电子邮件: yangpengyu@amss.ac.cn
通信地址: 中关村东路55号
邮政编码:
招生信息
招生专业
070101-基础数学
招生方向
动力系统
丢番图逼近
丢番图逼近
教育背景
2013-08--2019-05 俄亥俄州立大学 博士
2009-09--2013-07 北京大学 学士
2009-09--2013-07 北京大学 学士
工作经历
工作简历
2019-09~2022-08,苏黎世联邦理工学院, 博士后
出版信息
发表论文
[1] Kleinbock, Dmitry, de Saxc, Nicolas, Shah, Nimish A, Yang, Pengyu. Equidistribution in the space of 3-lattices and Dirichlet-improvable vectors on planar lines. 2022, 第 4 作者http://arxiv.org/abs/2106.08860.
[2] Shah, Nimish, Yang, Pengyu. Equidistribution of expanding degenerate manifolds in the space of lattices. 2021, 第 2 作者
[3] Yang, Pengyu. Equidistribution of expanding translates of curves and Diophantine approximation on matrices. INVENTIONES MATHEMATICAE[J]. 2020, 第 1 作者 通讯作者 220(3): 909-948,
[4] Yang, Pengyu. Rational points on certain homogeneous varieties. 第 1 作者http://arxiv.org/abs/1809.08512.
[2] Shah, Nimish, Yang, Pengyu. Equidistribution of expanding degenerate manifolds in the space of lattices. 2021, 第 2 作者
[3] Yang, Pengyu. Equidistribution of expanding translates of curves and Diophantine approximation on matrices. INVENTIONES MATHEMATICAE[J]. 2020, 第 1 作者 通讯作者 220(3): 909-948,
[4] Yang, Pengyu. Rational points on certain homogeneous varieties. 第 1 作者http://arxiv.org/abs/1809.08512.